advertisement
Question
Posted by: Heila | 2011/04/07

Picking up wait - no reason

I''m really concerned. Im 42 years old. Youngest child is 9 years. I gym as followes. 2 x a week purley cardio vasculer for an hour each. After that 40min weight training. The other 2 days 30 min cardio and 30 min weight training. In total 4 days a week. My hart rate is 57. My diet is not 1005 correct but I''m defnitly not eathing so wrong to give me bad results. But still i''m getting flabier and bick up weight. Hardly any of my clothes fit anymore. I''m very tired all the time. I do have the mirayna in and did do a preganancy test about 3 weeks ago. It was negative. Any sugestions?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Unfortunately weight does increase as you get older due to changes in metabolism. You have to follow a much stricter diet and exercise program to lose weight.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/04/12

Unfortunately weight does increase as you get older due to changes in metabolism. You have to follow a much stricter diet and exercise program to lose weight.

Best wishes

Reply to gynaedoc
Posted by: PUrple | 2011/04/08

I find that when on contraceptives or antidepressants I pick up about 200g of weight per week - no matter how well I" m excercising or eating.
As soon as I come off them, I lose the weight at the same rate - doing the same amount of excercise and eating hte same way.

Have you had the problem the whole time wiht the Mirena in, or did it only start recently.

Reply to PUrple

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement